Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 369029, 6 pages
http://dx.doi.org/10.1155/2014/369029
Research Article

An Efficient Spectral Approximation for Solving Several Types of Parabolic PDEs with Nonlocal Boundary Conditions

1Department of Mathematics, Aligoudarz Branch, Islamic Azad University, Aligoudarz, Iran
2Department of Mathematics, Institute for Mathematical Research, Universiti Putra Malaysia, UPM, 43400 Serdang, Selangor, Malaysia

Received 30 December 2013; Accepted 28 January 2014; Published 9 March 2014

Academic Editor: Yuji Liu

Copyright © 2014 E. Tohidi and A. Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bouziani, N. Merazga, and S. Benamira, “Galerkin method applied to a parabolic evolution problem with nonlocal boundary conditions,” Nonlinear Analysis, Theory, Methods and Applications, vol. 69, no. 5-6, pp. 1515–1524, 2008. View at Publisher · View at Google Scholar · View at Scopus
  2. A. Golbabai and M. Javidi, “A numerical solution for non-classical parabolic problem based on Chebyshev spectral collocation method,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 179–185, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. A. Saadatmandi and M. Razzaghi, “A Tau method approach for the diffusion equation with nonlocal boundary conditions,” International Journal of Computer Mathematics, vol. 81, no. 11, pp. 1427–1432, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. S. A. Yousefi, M. Behroozifar, and M. Dehghan, “The operational matrices of Bernstein polynomials for solving the parabolic equation subject to specification of the mass,” Journal of Computational and Applied Mathematics, vol. 235, no. 17, pp. 5272–5283, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. R. Zolfaghari and A. Shidfar, “Solving a parabolic PDE with nonlocal boundary conditions using the Sinc method,” Numerical Algorithms, vol. 62, pp. 411–427, 2013. View at Google Scholar
  6. W.-T. Ang, “Numerical solution of a non-classical parabolic problem: an integro-differential approach,” Applied Mathematics and Computation, vol. 175, no. 2, pp. 969–979, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. A. H. Bhrawy, L. M. Assas, E. Tohidi, and M. A. Alghamdi, “A Legendre-Gauss collocation method for neutral functionaldifferential equations with proportional delays,” Advances in Difference Equations, vol. 2013, no. 1, 16 pages, 2013. View at Publisher · View at Google Scholar
  8. E. Tohidi and A. Kılıcman, “A collocation method based on the bernoulli operational matrix for solving nonlinear BVPs which arise from thep in calculus of variation,” Mathematical Problems in Engineering, vol. 2013, Article ID 757206, 9 pages, 2013. View at Publisher · View at Google Scholar
  9. F. Toutounian, E. Tohidi, and S. Shateyi, “A collocation method based on the bernoulli operational matrix for solving high-order linear complex differential equations in a rectangular domain,” Abstract and Applied Analysis, vol. 2013, Article ID 823098, 12 pages, 2013. View at Publisher · View at Google Scholar